MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Catalog Number DMS45
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 05/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
During a revision surgery as a result of cerebrospinal fluid leakage the clinician observed a hole in the center of the duramatrix suturable membrane.A drain was installed during the revision surgery, no additional information is available at this time.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key5799985
Report Number2249852-2016-00013
Device Sequence Number652155
Product Code GXQ
UDI-Device Identifier00813954020426
UDI-Public00813954020426
Combination Product (Y/N)N
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2017
Device Catalogue NumberDMS45
Device Lot Number1602051121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2016
Initial Report FDA Received Date07/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;